欢迎您 guest   |    注销   |    立即注册!   |    English    |   帮助   |   联系我们
  篇名 作者 主题词 文摘
  二次检索范围  6 篇文章
     
     
 
Isoperimetric inequalities for eigenvalues of the Laplacian and the Schrödinger operator

Publisher: SP Birkhäuser Verlag Basel
Journal: Bulletin of Mathematical Sciences
Volume: 2 Issue: 1 Page: 1-56
       
 
Splines and index theorem

Publisher: SP Birkhäuser Verlag Basel
Journal: Bulletin of Mathematical Sciences
Volume: 2 Issue: 1 Page: 57-123
       
 
On internal fluid dynamics

Publisher: SP Birkhäuser Verlag Basel
Journal: Bulletin of Mathematical Sciences
Volume: 2 Issue: 1 Page: 125-180
       
 
The Heisenberg oscillator

Publisher: SP Birkhäuser Verlag Basel
Journal: Bulletin of Mathematical Sciences
Volume: 2 Issue: 1 Page: 181-191
       
 
Adequate subgroups II

Publisher: SP Birkhäuser Verlag Basel
Journal: Bulletin of Mathematical Sciences
Volume: 2 Issue: 1 Page: 193-203
       
 
Ramanujan’s modular equations and Weber–Ramanujan class invariants G n and g n

Publisher: SP Birkhäuser Verlag Basel
Journal: Bulletin of Mathematical Sciences
Volume: 2 Issue: 1 Page: 205-223